zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global analysis for delay virus dynamics model with Beddington-DeAngelis functional response. (English) Zbl 1217.34128
Summary: A class of virus dynamics model with intracellular delay and nonlinear infection rate of Beddington-DeAngelis functional response is analysed in this paper. By constructing suitable Lyapunov functionals and using a LaSalle-type theorem for delay differential equations, we show that the global stability of the infection-free equilibrium and the infected equilibrium depends on the basic reproductive ratio R 0 , that is, the former is globally stable if R 0 1 and so is the latter if R 0 >1. Our results extend known results on delay virus dynamics and suggest useful methods to control virus infection.
MSC:
34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
92D30Epidemiology
References:
[1]Anderson, R. M.; May, R. M.: The population dynamics of microparasites and their invertebrate hosts, Philos. trans. R. soc. Lond. ser. B 291, 451-524 (1981)
[2]Nowak, M. A.; Bangham, C. R. M.: Population dynamics of immune responses to persistent virus, Science 272, 74-79 (1996)
[3]Huang, G.; Ma, W.; Takeuchi, Y.: Global properties for virus dynamics model with beddington-deangelis functional response, Appl. math. Lett. 22, 1690-1693 (2009) · Zbl 1178.37125 · doi:10.1016/j.aml.2009.06.004
[4]Herz, V.; Bonhoeffer, S.; Anderson, R.; May, R. M.; Nowak, M. A.: Viral dynamics in vivo: limitations on estimations on intracellular delay and virus delay, Proc. natl. Acad. sci. USA 93, 7247-7251 (1996)
[5]Nelson, P.; Murray, J.; Perelson, A.: A model of HIV-1 pathogenesis that includes an intracellular delay, Math. biosci. 163, 201-215 (2000) · Zbl 0942.92017 · doi:10.1016/S0025-5564(99)00055-3
[6]Nelson, P.; Perelson, A.: Mathematical analysis of delay differential equation models of HIV-1 infection, Math. biosci. 179, 73-94 (2002) · Zbl 0992.92035 · doi:10.1016/S0025-5564(02)00099-8
[7]Mccluskey, C. C.: Complete global stability for an SIR epidemic model with delay-distributed or discrete, Nonlinear anal. RWA 11, 55-59 (2010) · Zbl 1185.37209 · doi:10.1016/j.nonrwa.2008.10.014
[8]Mccluskey, C. C.: Global stability for an SIR epidemic model with delay and nonlinear incidence, Nonlinear anal. RWA 11, 3106-3109 (2010) · Zbl 1197.34166 · doi:10.1016/j.nonrwa.2009.11.005
[9]J. Hale, S.M. Verduyn Lunel, Introduction to Functional Differential Equations, vol. 99, Applied Mathematical Science, New York, 1993. · Zbl 0787.34002
[10]Zhu, H.; Zuo, X.: Impact of delays in cell infection and virus production on HIV-1 dynamics, Math. med. Biol. 25, 99-112 (2008) · Zbl 1155.92031 · doi:10.1093/imammb/dqm010
[11]Li, D.; Ma, W.: Asymptotic properties of an HIV-1 infection model with time delay, J. math. Anal. appl. 335, 683-691 (2007) · Zbl 1130.34052 · doi:10.1016/j.jmaa.2007.02.006
[12]Gourley, S. A.; Kuang, Y.; Nagy, J. D.: Dynamics of a delay differential equation model of hepatitis B virus infection, J. biol. Dyn. 2, 140-153 (2008) · Zbl 1140.92014 · doi:10.1080/17513750701769873
[13]Korobeinikov, A.: Global properties of infectious disease models with nonlinear incidence, Bull. math. Biol. 69, 1871-1886 (2007)
[14]Korobeinikov, A.: Global asymptotic properties of virus dynamics models with dose-dependent parasite reproduction and virulence, and nonlinear incidence rate, Math. med. Biol. 26, 225-239 (2009) · Zbl 1171.92034 · doi:10.1093/imammb/dqp006
[15]Huang, G.; Takeuchi, Y.; Ma, W.: Lyapunov functionals for delay differential equations model of viral infection, SIAM J. Appl. math. 70, 2693-2708 (2010) · Zbl 1209.92035 · doi:10.1137/090780821